# SDR CALA2025102310447

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 53,964 hours, 19,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGANCY LIGHTS ON ROW 15, 20 AND 21 INOPERATIVE.  REMOVED AND REPLACED FUSES ON EMERGANCY BATTERY POWER SUPPLY ON STATION 565. REF AMM 33-51-06-960-804. OPS CHECK GOOD.
